# SDR ALG2004F00000

- Difficulty date: January 8, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 223005290
- Part serial: CAE890585S
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 2 ENGINE CHIP LIGHT CAME ON.  MAINTENANCE FOUND METAL ON FWD PLUG ON NR 2 ENGINE.  SMALL RING OF TINY FLAKES ON OUTSIDE PERIMETER OF CHIP PLUG.  AIRCRAFT AOG FOR ENGINE.
